# SDR COMA0660588

- Difficulty date: October 27, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 28,230 hours, 25,001 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5644 - ANTI-ICE DUCT MESSAGE AFTER TAKEOFF FROM CVG.  AIRCRAFT RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  INSPECTED FORWARD FUSELAGE LOOPS AND PERFORMED OPS CHECK, CHECKS GOOD (CND).
